Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 71, NWS Wilmington, OH

June 4, 2008Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2008, 9:09 AM EDT for Fairfield County, Hocking County, Ohio. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 9:09 AM EDT (13:09 UTC)
Expired
Jun 4, 2008, 10:00 AM EDT
In force
51 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 9:58 AM EDTTSTM WND DMGLogan, OHTREES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:00 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 041309
SVRILN
OHC045-073-041400-
/O.NEW.KILN.SV.W.0071.080604T1309Z-080604T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
909 AM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  HOCKING COUNTY IN CENTRAL OHIO...

* UNTIL 1000 AM EDT.

* AT 905 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHWEST OF SUGAR GROVE TO 8 MILES WEST OF
  SOUTH BLOOMINGVILLE...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKBRIDGE...
  HOCKING HILLS STATE PARK...
  LOGAN...
  CARBON HILL...

IN ADDITION...SOUTH BLOOMINGVILLE...HIDEAWAY HILLS...ENTERPRISE...
LAKE LOGAN STATE PARK...STARR...UNION FURNACE...HAYDENVILLE AND
OREVILLE ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

LAT...LON 3947 8216 3946 8227 3937 8229 3939 8251
      3936 8252 3936 8263 3935 8265 3936 8275
      3955 8273 3971 8261 3970 8238 3960 8237
      3960 8227 3956 8225 3955 8215
TIME...MOT...LOC 1309Z 292DEG 44KT 3968 8253 3938 8268

$$
1 follow-up statement
000 
WWUS51 KILN 041353
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 AM EDT WED JUN 4 2008

OHC045-073-041403-
/O.EXP.KILN.SV.W.0071.000000T0000Z-080604T1400Z/
FAIRFIELD OH-HOCKING OH-
953 AM EDT WED JUN 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR HOCKING AND SOUTHEASTERN
FAIRFIELD COUNTIES WILL EXPIRE AT 1000 AM EDT...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3947 8216 3946 8227 3937 8229 3939 8251
      3936 8252 3936 8263 3935 8265 3936 8275
      3955 8273 3971 8261 3970 8238 3960 8237
      3960 8227 3956 8225 3955 8215
TIME...MOT...LOC 1353Z 292DEG 44KT 3948 8188 3918 8204

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:56 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 4, 7:56 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
756 AM EDT WED JUN 4 2008

.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE
REGION TODAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. VERY WARM AIR WILL SETTLE INTO THE AREA FOR THE END OF
THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THUNDERSTORMS CONTINUE TO DEVELOP AND TRACK ALONG A WARM FRONT
LOCATED OVER OHIO. THIS PATTERN WILL PERSIST THROUGH THIS
EVENING...WITH WIDESPREAD THUNDERSTORMS TRAINING ALONG AND NORTH
OF I-70. ADDITIONAL THUNDERSTORMS ARE LIKELY TO FORM SOUTH OF I-70
DUE TO DAYTIME HEATING. OWING TO STRONG WIND SHEAR AND AMPLE
INSTABILITY...SOME THUNDERSTORMS WILL BE SEVERE...SO TORNADO WATCH
NUMBER 444 IS IN EFFECT UNTIL 11 AM. THIS IS PROBABLY NOT THE LAST
WATCH WE WILL SEE DURING THE PERIOD. THE TRAINING AND PERSISTENT
NATURE OF THE STORMS NORTH OF I-70 NECESSITATED THE ISSUANCE OF A
FLASH FLOOD WATCH THERE THROUGH THIS EVENING. THE FRONT WILL LIFT
FAR ENOUGH NORTH LATE TONIGHT TO ALLOW THUNDERSTORMS TO DIMINISH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
THE FRONT WILL CONTINUE TO BE PUSHED NORTH BY STRENGTHENING LOW
PRESSURE CENTERED OVER THE NORTHERN PLAINS. AS A RESULT...ILN CWA
WILL BE IN THE WARM SECTOR. THIS WILL ALLOW TEMPERATURES TO RISE
AS HIGH AS THE LOW 90S. THOUGH CONDITIONS WILL BE RELATIVELY
HUMID...A STRONG CAP SHOULD PREVENT DEEP CONVECTION...SO THE
FORECAST FOR THIS PERIOD IS PRIMARILY PRECIPITATION FREE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES.  LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS.  SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
ACTIVE PATTERN PERSISTS WITH SHORTWAVES CONTINUE TO RUN ALONG THE
SLOW MOVING WARM FRONT DRAPED ACROSS CENTRAL FORECAST AREA. FOCUS
FOR THE FIRST 4 HOURS WILL BE NUMEROUS TSTMS FROM
KCMH/KLCK/KCVG/KCVG...THEN A BRIEF LULL WILL BRING MAINLY SHOWERS
UNTIL BOUNDARY BEGINS TO LIFT NORTH AND INSTABILITY DOES INCREASE
ALONG THE BOUNDARY LATER TODAY. FOCUS FOR GREATEST TSTM CHANCES
WILL THEN BE KDAY/KLCK/KCMH. CIGS AND VSBYS OUTSIDE OF TSTMS WERE
REACHING VFR...BUT MVFR WITHIN TSTMS. SOUTHERN TAF SITES WELL
SOUTH OF BOUNDARY AFTER 00Z...SO VFR OVERNIGHT HERE WITH EXCEPTION
OF LATE MVFR BR FOR KLUK. NORTHERN LOCATIONS SHOULD SEE SHRA MOST
OF TONIGHT WITH POTENTIAL FOR TSTMS...GENERALLY VFR TO
OCCASIONALLY MVFR CIGS/VSBY IN PRECIPITATION.

OUTLOOK...TSTMS POSSIBLE AGAIN THURSDAY...WITH POTENTIAL FOR MVFR
CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ026-034-035-042>046-
     051>056-060>065-070>074.
KY...NONE.
IN...FLOOD WATCH THROUGH THIS EVENING FOR INZ050-058-059-066.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...HAWBLITZEL
AVIATION...JDR
Hazardous weather outlook, Jun 4, 5:07 AM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
507 AM EDT WED JUN 4 2008

INZ050-058-059-066-OHZ042>046-051>056-060>065-070>074-050915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-
507 AM EDT WED JUN 4 2008

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 444 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ073>075-080-KYZ089>100-OHZ077>082-088-050915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
507 AM EDT WED JUN 4 2008

...TORNADO WATCH 444 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ026-034-035-050915-
HARDIN-MERCER-AUGLAIZE-
507 AM EDT WED JUN 4 2008

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 4, 7:30 AM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 AM EDT WED JUN 4 2008

KYZ091-093-OHZ061>063-070>072-077>079-041200-
BOONE KY-CAMPBELL KY-CLERMONT OH-HAMILTON OH-BROWN OH-CLINTON OH-
BUTLER OH-WARREN OH-FAYETTE OH-GREENE OH-MONTGOMERY OH-
730 AM EDT WED JUN 4 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWEST
OHIO THROUGH 800 AM EDT...

AT 722 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM CENTERVILLE
TO JUST WEST OF CINCINNATI...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BRIDGETOWN NORTH...SPRINGDALE...MOUNT HEALTHY...MONFORT HEIGHTS
SOUTH...PEKIN...NORTH COLLEGE HILL...GLENDALE...CHEVIOT...MONFORT
HEIGHTS EAST...COVEDALE...WOODLAWN AND SPRING VALLEY.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Local storm report, Jun 4, 7:59 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     TSTM WND DMG     3 S MADEIRA             39.14N 84.37W
06/04/2008                   HAMILTON           OH   TRAINED SPOTTER

            NUMEROUS TREE LIMBS DOWNED...UP TO 20-40 FEET IN LENGTH
            AND ONE FOOT IN DIAMETER. NUMEROUS SMALL TREES AND POWER
            LINES DOWNED.

0750 AM     HAIL             CINCINNATI              39.14N 84.51W
06/04/2008  E0.88 INCH       HAMILTON           OH   PUBLIC

0756 AM     HAIL             3 ESE CINCINNATI        39.12N 84.45W
06/04/2008  E0.75 INCH       HAMILTON           OH   NWS EMPLOYEE

&&

HATZOS
Local storm report, Jun 4, 8:07 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     HAIL             5 SW FAYETTEVILLE       39.14N 84.00W
06/04/2008  E0.88 INCH       CLERMONT           OH   PUBLIC

&&

HATZOS
Local storm report, Jun 4, 8:30 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
830 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     TORNADO          NEWTOWN                 39.12N 84.35W
06/04/2008                   HAMILTON           OH   LAW ENFORCEMENT

            HAMILTON COUNTY AND NEWTOWN POLICE REPORTING A TORNADO
            TOUCHDOWN WITH WITNESSES IN NEWTOWN...PRESENTLY
            UNCONFIRMED. NUMEROUS TREES WERE TWISTED AND
            DOWNED...ALONG WITH A HEAVY METAL AWNING...A PORTABLE
            TOILET THROWN 500 FEET...AND GENERAL DEBRIS SCATTERED
            AROUND.

&&

HATZOS
Special weather statement, Jun 4, 8:31 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
831 AM EDT WED JUN 4 2008

INZ059-066-073>075-080-KYZ091>093-OHZ070-071-077-041330-
UNION IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-
BOONE KY-CAMPBELL KY-KENTON KY-HAMILTON OH-BUTLER OH-WARREN OH-
831 AM EDT WED JUN 4 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE CINCINNATI METRO
AREA INCLUDING...EXTREME WESTERN WARREN...BUTLER...HAMILTON...
KENTON...CAMPBELL...BOONE...SWITZERLAND. ..OHIO...SOUTHERN
RIPLEY...DEARBORN...EASTERN FRANKLIN AND SOUTHEASTERN UNION COUNTIES
THROUGH 930 AM EDT...

AT 827 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM OXFORD TO
REXVILLE...MOVING EAST AT 65 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...THE
GREATER CINCINNATI METRO AREA...BROOKVILLE...HAMILTON...RISING
SUN...LAWRENCEBURG...BURLINGTON...INDEPENDENCE...AND ALEXANDRIA.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

RYAN
Local storm report, Jun 4, 9:01 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     TSTM WND DMG     MIDLAND                 39.31N 83.91W
06/04/2008                   CLINTON            OH   TRAINED SPOTTER

            MANY TREES DOWNED DUE TO HIGH WINDS...WITH SOME FALLING
            ON BUILDINGS AND CAUSING STRUCTURAL DAMAGE.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:03 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren57 min
Jun 3, 8:12 PM EDTTornado WarningILNClinton, Greene, Montgomery, Warren48 min
Jun 3, 8:13 PM EDTTornado WarningILNFayette, Pickaway, Ross47 min
Jun 3, 8:40 PM EDTTornado WarningILNClinton50 min
Jun 3, 8:41 PM EDTTornado WarningILNButler, Preble49 min
Jun 3, 8:44 PM EDTTornado WarningILNRoss46 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningILNPreble42 min
Jun 3, 8:59 PM EDTTornado WarningILNHocking31 min
Jun 3, 9:01 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more119 min
Jun 3, 9:07 PM EDTTornado WarningILNPreble38 min
Jun 3, 9:17 PM EDTTornado WarningILNClinton, Fayette, Highland, Ross58 min
Jun 3, 9:28 PM EDTTornado WarningILNButler, Warren47 min
Jun 3, 9:34 PM EDTAreal Flood AdvisoryILNButler, Preble56 min
Jun 3, 9:41 PM EDTSevere Thunderstorm WarningILNPreble49 min
Jun 3, 9:44 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross46 min
Jun 3, 9:55 PM EDTFlash Flood WarningILNButler, Preble2 hr
Jun 3, 10:02 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene43 min
Jun 3, 10:11 PM EDTTornado WarningILNPike, Ross49 min
Jun 3, 10:14 PM EDTSevere Thunderstorm WarningILNClinton, Warren29 min
Jun 3, 10:42 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more4 hr
Jun 3, 11:32 PM EDTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more118 min
Jun 3, 11:56 PM EDTTornado WarningILNClinton, Warren49 min
Jun 3, 11:59 PM EDTAreal Flood AdvisoryILNDarke, Preble2 hr
Jun 4, 2:07 AM EDTAreal Flood AdvisoryILNDarke113 min
Jun 4, 2:48 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami42 min
Jun 4, 3:03 AM EDTAreal Flood WarningILNGreene, Warren58 hr
Jun 4, 3:23 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison67 min
Jun 4, 3:28 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery, Preble3 hr
Jun 4, 3:48 AM EDTFlood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more20 hr
Jun 4, 3:52 AM EDTFlash Flood WarningILNDarke, Miami9 hr
Jun 4, 4:18 AM EDTFlash Flood WarningILNMontgomery, Preble9 hr
Jun 4, 4:24 AM EDTFlash Flood WarningILNClark8 hr
Jun 4, 7:43 AM EDTSevere Thunderstorm WarningILNHamilton47 min
Jun 4, 7:46 AM EDTSevere Thunderstorm WarningILNClinton, Warren44 min
Jun 4, 7:51 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton39 min
Jun 4, 8:10 AM EDTAreal Flood AdvisoryILNClermont, Clinton, Hamilton, Warren2 hr
Jun 4, 8:13 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland47 min
Jun 4, 8:17 AM EDTSevere Thunderstorm WarningILNBrown, Highland43 min
Jun 4, 8:33 AM EDTSevere Thunderstorm WarningILNHighland, Pickaway, Pike, Ross57 min
Jun 4, 8:41 AM EDTFlash Flood WarningILNButler, Hamilton3 hr
Jun 4, 9:26 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Licking, Pike, Ross3 hr
Jun 4, 10:07 AM EDTAreal Flood AdvisoryILNAdams, Brown, Highland2 hr
Jun 4, 10:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 4, 11:44 AM EDTAreal Flood AdvisoryILNButler, Hamilton2 hr
Jun 4, 12:38 PM EDTFlash Flood WatchILNScioto9 hr
Jun 4, 12:50 PM EDTAreal Flood AdvisoryILNChampaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more3 hr
Jun 4, 1:11 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Scioto2 hr
Jun 4, 1:56 PM EDTFlash Flood WarningILNAdams, Brown3 hr
Jun 4, 2:30 PM EDTSevere Thunderstorm WarningILNAdams, Scioto45 min
Jun 4, 3:00 PM EDTFlash Flood WarningILNScioto2 hr
Jun 4, 6:05 PM EDTSevere Thunderstorm WarningILNButler, Hamilton47 min
Jun 4, 6:22 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland38 min
Jun 4, 6:26 PM EDTFlash Flood WarningILNButler, Clermont, Hamilton3 hr
Jun 4, 6:26 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren64 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble59 min
Jun 4, 6:40 PM EDTTornado WarningILNAdams, Brown35 min
Jun 4, 6:43 PM EDTTornado WarningILNBrown, Clermont47 min
Jun 4, 6:48 PM EDTFlash Flood WarningILNAdams, Brown, Scioto3 hr
Jun 4, 6:50 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Greene, Highland, Warren55 min
Jun 4, 6:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont66 min
Jun 4, 7:03 PM EDTTornado WarningILNAdams, Brown27 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningILNScioto38 min
Jun 4, 7:08 PM EDTTornado WarningILNAdams, Scioto52 min
Jun 4, 7:22 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.